Lacunary Müntz spaces: isomorphisms and Carleson embeddings
Annales de l'Institut Fourier, Volume 68 (2018) no. 5, pp. 2215-2251.

In this paper we prove that M Λ p is almost isometric to p in the canonical way when Λ is lacunary with a large ratio. On the other hand, our approach can be used to study also the Carleson measures for Müntz spaces M Λ p when Λ is lacunary. We give some necessary and some sufficient conditions ensuring that a Carleson embedding is bounded or compact. In the hilbertian case, the membership to Schatten classes is also studied. When Λ behaves like a geometric sequence the results are sharp, and we get some characterizations.

Dans cet article, nous montrons que M Λ p est presque isométrique à p , et ce de façon naturelle, lorsque Λ est lacunaire avec une raison grande. Par ailleurs, notre approche permet aussi d’étudier les mesures de Carleson pour les espaces Müntz M Λ p lorsque Λ est lacunaire. Nous donnons des conditions nécessaires et des conditions suffisantes qui permettent d’assurer qu’un plongement de Carleson est borné ou compact. Dans le cadre hilbertien, nous étudions aussi l’appartenance de ce plongement aux classes de Schatten. Nous obtenons des caractérisations complètes lorsque Λ se comporte comme une suite géométrique.

Published online:
DOI: 10.5802/aif.3207
Classification: 30B10,  47B10,  47B38
Keywords: Müntz spaces, Carleson embeddings, lacunary sequences, Schatten classes
     author = {Gaillard, Lo{\"\i}c and Lef\`evre, Pascal},
     title = {Lacunary {M\"untz} spaces: isomorphisms and {Carleson} embeddings},
     journal = {Annales de l'Institut Fourier},
     pages = {2215--2251},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {5},
     year = {2018},
     doi = {10.5802/aif.3207},
     language = {en},
     url = {}
TI  - Lacunary Müntz spaces: isomorphisms and Carleson embeddings
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 2215
EP  - 2251
VL  - 68
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  -
UR  -
DO  - 10.5802/aif.3207
LA  - en
ID  - AIF_2018__68_5_2215_0
ER  - 
%0 Journal Article
%T Lacunary Müntz spaces: isomorphisms and Carleson embeddings
%J Annales de l'Institut Fourier
%D 2018
%P 2215-2251
%V 68
%N 5
%I Association des Annales de l’institut Fourier
%R 10.5802/aif.3207
%G en
%F AIF_2018__68_5_2215_0
Gaillard, Loïc; Lefèvre, Pascal. Lacunary Müntz spaces: isomorphisms and Carleson embeddings. Annales de l'Institut Fourier, Volume 68 (2018) no. 5, pp. 2215-2251. doi : 10.5802/aif.3207.

[1] Al Alam, Ihab; Habib, Georges; Lefèvre, Pascal; Maalouf, Fares Essential norms of Volterra and Cesàro operators on Müntz Spaces, Colloq. Math., Tome 151 (2018) no. 2, pp. 157-169 | Zbl: 06857948

[2] Al Alam, Ihab; Lefèvre, Pascal Essential norms of weighted composition operators on L 1 Müntz Spaces, Serdica Math. J., Tome 40 (2014) no. 3, pp. 241-260 | MR: MR3288126

[3] Borwein, Peter; Erdélyi, Tamàs Polynomials and polynomial inequalities, Springer, 1995 | MR: MR1367960 | Zbl: 0840.26002

[4] Chalendar, Isabelle; Fricain, Emmanuel; Timotin, Dan Embeddings theorems for Müntz Spaces, Ann. Inst. Fourier, Tome 61 (2011) no. 6, pp. 2291-2311 | MR: MR2976312 | Zbl: 1255.46013

[5] Diestel, Joe; Jarchow, Hans; Tonge, Andrew Absolutely summing operators, Cambridge Studies in Advanced Mathematics, Tome 43, Cambridge University Press, 1995, xv+474 pages | Zbl: 1139.47021

[6] Godefroy, Gilles Unconditionality in spaces of smooth functions, Arch. Math., Tome 92 (2009) no. 6, pp. 476-484 | MR: MR2506948 | Zbl: 1189.46008

[7] Gurariy, Vladimir I.; Lusky, Wolfgang Geometry of Müntz spaces and related questions, Lecture Notes in Math., Tome 1870, Springer, 2005, xiv+172 pages | MR: MR2190706 | Zbl: 1094.46003

[8] Gurariy, Vladimir I.; Matsaev, Vladimir I Lacunary power sequences in the spaces C and L p , Am. Math. Soc., Transl., Tome 72 (1966), pp. 9-21 | MR: MR0190703 | Zbl: 0187.37505

[9] Ludkovsky, Sergey V.; Lusky, Wolfgang On the geometry of Müntz spaces, J. Funct. Spaces (2015), 787291, 7 pages (Art. ID 787291, 7 p.) | MR: MR3361114 | Zbl: 1332.46023

[10] Noor, S. Waleed; Timotin, Dan Embeddings of Müntz spaces: the Hilbertian Case, Proc. Am. Math. Soc., Tome 141 (2013) no. 6, pp. 2009-2023 | MR: MR3034427 | Zbl: 1282.46026

[11] Werner, Douglas A remark about Müntz spaces (

[12] Wojtaszczyk, Przemyslaw Banach spaces for analysts, Cambridge Studies in Advanced Mathematics, Tome 25, Cambridge University Press, 1991, xiii+382 pages | Zbl: 0724.46012

Cited by Sources: